# SDR DALA2019111436681

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 71,248 hours, 29,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 691, L/P 6748557) WORKING SERVICE CHECK FOUND EMERGENCY LIGHTS AT SEAT 4,5,15,16 INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK NO HELP (WIP 384544) REPLACED FUSE IN BATTERY PACK PER B757 AMM 33-51.
